RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 3, Pages 351–366 (Mi de9894)  

Partial Differential Equations

The Cauchy problem for the extended Fisher–Kolmogorov equation

L. A. Peletiera, S. I. Pokhozhaevb

a Mathematical Institute, Leiden University, Netherlands
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (2152 kB)

English version:
Differential Equations, 1999, 35:3, 352–368

Bibliographic databases:
UDC: 517.957
Received: 28.09.1998

Citation: L. A. Peletier, S. I. Pokhozhaev, “The Cauchy problem for the extended Fisher–Kolmogorov equation”, Differ. Uravn., 35:3 (1999), 351–366; Differ. Equ., 35:3 (1999), 352–368

Citation in format AMSBIB
\Bibitem{PelPok99}
\by L.~A.~Peletier, S.~I.~Pokhozhaev
\paper The Cauchy problem for the extended Fisher--Kolmogorov equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 3
\pages 351--366
\mathnet{http://mi.mathnet.ru/de9894}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726802}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 3
\pages 352--368


Linking options:
  • http://mi.mathnet.ru/eng/de9894
  • http://mi.mathnet.ru/eng/de/v35/i3/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019